# SDR UIEA2017042600646

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 93,524 hours, 17,407 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Part number: 65B0263912
- Condition: Cracked
- Location: Bs 2598 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NDT OPEN HOLE INSPECTION ON THE BS 2598 BULKHEAD, RIGHT SPLICE FITTING AND FRAME SUPPORT FOUND UPPER HOLE CRACKED IN SPLICE FITTING ONLY .  REMOVED AND REPLACED THE RT SPLICE FITTING IAW SRM 51-40-02.
